# SDR 0301041

- Difficulty date: January 4, 2003
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N148CQ
- Make and model: Saab SF340A
- Aircraft serial: 148
- Aircraft time: 28,416 hours, 31,602 cycles
- Engine: Ge CT75A2
- Engine time: 30,465 hours, 30,300 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Dirty
- Location: Transducer
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH, FLIGHT 4477 EXPERIENCED PROPELLER OIL FLUCTUATIONS FROM 0-60 PSI.   INFLIGHT SHUTDOWN OF LEFT ENGINE PERFORMED.  FLIGHT LANDED WITHOUT INCIDENT.  MECHANIC CLEANED CONNECTOR PLUGS ON PRESSURE TRANSDUCER AND COCKPIT INDICATOR.  OPERATIONAL CHECKS, GOOD.  AIRCRAFT RETURNED TO SERVICE.
